Authors: Ognjanović, Zoran 
Perović, Aleksandar
Doder, Dragan
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A first-order dynamic probability logic
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 7958 LNAI
First page: 461
Last page: 472
Conference: 12th European Conference on Symbolic and Quantitative Approaches to Reasoning with Uncertainty, ECSQARU 2013; Utrecht; Netherlands; 8 July 2013 through 10 July 2013
Issue Date: 1-Aug-2013
Rank: M33
ISBN: 978-3-642-39091-3
ISSN: 0302-9743
DOI: 10.1007/978-3-642-39091-3_39
Abstract: 
We introduce a Hilbert-style first-order dynamic probability logic and prove the strong completeness theorem for the class of rigid measurable models.
Keywords: First-order | Probability logic | Strong completeness
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on Sep 16, 2022

Page view(s)

16
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.